# SDR K5L2007F00002

- Difficulty date: November 25, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N636B
- Make and model: Beech A200
- Aircraft serial: BC61
- Engine: Pwa PT6A41
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Supply
- Part number: 6900042000
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AWAITING TAKEOFF, PILOT TURNED ON CABIN LIGHTS AND NOTICED SMOKE FUMES IN COCKPIT AND CABIN.  TURNED OFF VENT BLOWED AND CABIN LIGHTS AND RETURNED TO RAMP.  IT WAS DETERMINED THAT THE POWER SUPPLY (BALLAST) HAD FAILED AND CAUSED THE SMOKE.  POWER SUPPLY WAS RELACED AND LIGHTS OPERATED NORMAL.  (K)
